# SDR ASAA2014033107383

- Difficulty date: March 31, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 1,776 hours, 573 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Part time: 6,639 hours, 7,604 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START WITH FAULT LIGHT ON GROUND.  WAITED FIVE MINUTES AND ATTEMPTED AGAIN, SAME RESULT.  ACFT GROUNDED.  ACCOMPLISHED FIM 49-40, TASK 805.  AC & APU WIRING IS GOOD. NO DEFECTS NOTED. CHANGED APU IGNITION UNIT AS PRECAUTION IAW MM 49-41-31-400-801. OPS CHECKED GOOD.
